Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 304539, 13 pages
http://dx.doi.org/10.1155/2008/304539
Research Article

Multivariate -Adic Fermionic -Integral on and Related Multiple Zeta-Type Functions

1Department of Mathematics, Kyungnam University, Masan 631-701, South Korea
2Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, South Korea

Received 14 April 2008; Accepted 27 May 2008

Academic Editor: Ferhan Atici

Copyright © 2008 Min-Soo Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, “On the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Kim, “On p-adic interpolating function for q-Euler numbers and its derivatives,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 598–608, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. Kim, “On the multiple q-Genocchi and Euler numbers,” to appear in Russian Journal of Mathematical Physics.
  4. T. Kim, M.-S. Kim, L.-C. Jang, and S.-H. Rim, “New q-Euler numbers and polynomials associated with p-adic q-integrals,” Advanced Studies in Contemporary Mathematics, vol. 15, no. 2, pp. 243–252, 2007. View at Google Scholar · View at MathSciNet
  5. H. Ozden, I. N. Cangul, and Y. Simsek, “Multivariate interpolation functions of higher-order q-Euler numbers and thier applications,” Abstract and Applied Analysis, vol. 2008, Article ID 390857, 16 pages, 2008. View at Publisher · View at Google Scholar
  6. H. Ozden and Y. Simsek, “Interpolation function of the (h,q)-extension of twisted Euler numbers,” Computers & Mathematics with Applications. In press. View at Publisher · View at Google Scholar
  7. H. Ozden, I. N. Cangul, and Y. Simsek, “Remarks on sum of products of (h,q)-twisted Euler polynomials and numbers,” Journal of Inequalities and Applications, vol. 2008, Article ID 816129, 8 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T. Kim, L.-C. Jang, and C.-S. Ryoo, “Note on q-extensions of Euler numbers and polynomials of higher order,” Journal of Inequalities and Applications, vol. 2008, Article ID 371295, 9 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Simsek, “q-analogue of twisted l-series and q-twisted Euler numbers,” Journal of Number Theory, vol. 110, no. 2, pp. 267–278, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L.-C. Jang and C.-S. Ryoo, “A note on the multiple twisted Carlitz's type q-Bernoulli polynomials,” Abstract and Applied Analysis, vol. 2008, Article ID 498173, 7 pages, 2008. View at Publisher · View at Google Scholar
  11. L.-C. Jang, “Multiple twisted q-Euler numbers and polynomials associated with p-adic q-integrals,” Advances in Difference Equations, vol. 2008, Article ID 738603, 11 pages, 2008. View at Publisher · View at Google Scholar
  12. Y. Yamasaki, “On q-analogues of the Barnes multiple zeta functions,” Tokyo Journal of Mathematics, vol. 29, no. 2, pp. 413–427, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Wakayama and Y. Yamasaki, “Integral representations of q-analogues of the Hurwitz zeta function,” Monatshefte für Mathematik, vol. 149, no. 2, pp. 141–154, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet